Hi. I've been on Lexapro generic initially for a neurological thing (silent migraines) but as I on and off do have depression symptoms I asked my doctor to up to 10 MG. I used it a few months (let's say around 5) after I accident where I hit my head that cause me issues with my smell. Up to last month when I met someone and it was really hard for me...
Oh thanks a lot goolara! You have no idea how appreciate it.
I was surprised with the low FT4 as well! Can RT3 be high without thyroid meds? (and suppress FT4 even w/o meds?) I didn't even know that... Interesting.
Sometimes I wonder if it's the way I eat as well - I don't eat a lot now that I'm thin again, perhaps I'm not well ...
Oops meant to post this simplified version of old labs for easier reading:
Results from FEBRUARY 15 2012 lab:
- Tests: (3) TSH W/FREE T4 RFX (43562A)
TSH [H] 4.68 MIU/L (0.40-4.50)
T4, FREE 1.2 NG/DL (0.8-1.8)
- Tests: (4) Total T3 (30536R)
T3,TOTAL 79 NG/DL (76-181)
Also, LDL colestherol came back high for the first time in my l...
Thanks goolara, very interesting. My sixth sense was telling me it is probably unusual to be on T3 only long term. I shouldn't have jumped when doctor told me to go nbakon Armour but somehow I feel it is what caused my RT3 to sky rocket, as T4 was quite normal before I took any thyroid meds. Old labs, for reference:
MARCH 12 2012 lab:
Thanks goolara! I knew I could count on you veterans for help!
Had a look at my records and my meds change were:
- March 26 to April 23: 1 grain of 30 MG Armour in the morning, 1 grain of after lunch = total of 60 MG per day.
- April 24 to June 7: 1 grain of 30 MG Armour in the morning, 1 grain of Cytomel 5 mcg after lunch.
- June 7 to August 2: 1...
For reference, labs from April 18 while on Armour for a month:
Test / Result / Abnormal / Reference / Units
TSH 0.153 LO (0.270-4.200) uIU/mL
T3 UPTAKE (T3U) 35.8 (24.3-39.0) %
THYROXINE, FREE (FT4) 1.5 (0.83-1.62) ng/dL
FERRITIN 24 (22-322) ng/dL
ANTI-THYROGLOBULIN <20 (< or 40) IU/mL
CORTISOL, AM (...
Saw my doctor and realized I've been taking my meds incorrectly for the last 2 months. Ugh! He had changed my meds in June 7 as I was taking before - Armour in the morning and 1 Cytomel 5 mcg in the afternoon - and my RT3 sky rocketed to 442 (range was up to 350).
Was supposed to be taking 2 Cytomel pills in the morning and 2 after lunch... But I to...
I just want to comment on the facial hair problem as I also had this for a long time and I do NOT have PCOS:
I've had this issue for 15 years, I believe it got terrible when I was more stressed. I did electrolysis for a long time until recently, when less hair would grow. But it still did, which was annoying.
After I found out about being hypo, my ...
No agenda here.
Benzos are to be taken only up to a month. I don't discourage that, when medically recommended. What I do discourage is to use it past the recommended time, which DOES cause addiction.
The OP came here to state how Zoloft is giving her numerous side effects, exactly the same way it did to me, and I'm in not sensitive to medicin...
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.